Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On a class of lattice-ordered rings


Author: Barron Brainerd
Journal: Proc. Amer. Math. Soc. 8 (1957), 673-683
MSC: Primary 06.0X
DOI: https://doi.org/10.1090/S0002-9939-1957-0089179-6
MathSciNet review: 0089179
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [2] G. Birkhoff, Lattice theory, New York, Amer. Math. Soc. Colloquium Publications, vol. 25, 1948. MR 0029876 (10:673a)
  • [3] I. Gelfand, Normierte Ringe, Rec. Math. (Mat. Sbornik) N.S. vol. 9 (51) (1941) pp. 3-24. MR 0004726 (3:51f)
  • [4] L. Gillman and M. Henriksen, Concerning rings of continuous functions, Trans. Amer. Math. Soc. vol. 77 (1954) pp. 340-362. MR 0063646 (16:156g)
  • [5] L. Gillman, M. Henriksen, and M. Jerison, On a theorem of Gelfand and Kolmogorof concerning maximal ideals in rings of continuous functions. Proc. Amer. Math. Soc. vol. 5 (1954) pp. 447-455. MR 0066627 (16:607h)
  • [6] E. Hewitt, Rings of real-valued continuous functions I, Trans. Amer. Math. Soc. vol. 64 (1948) pp. 45-99. MR 0026239 (10:126e)
  • [7] D. R. Morrison, Bi-regular rings and the ideal lattice isomorphisms, Proc. Amer. Math. Soc. vol. 6 (1955) pp. 46-49. MR 0067094 (16:669b)
  • [8] S. Kakutani, Concrete representation of abstract $ L$-spaces and the mean ergodic theorem, Ann. of Math. vol. 42 (1941) pp. 523-537. MR 0004095 (2:318d)
  • [9] H. Nakano, Modern spectral theory, Tokyo Mathematical Book, Series 2, Tokyo, 1950. MR 0038564 (12:419f)
  • [10] J. von Neumann, Regular rings, Proc. Nat. Acad. Sci. U.S.A. vol. 22 (1936) pp. 707-713.
  • [11] R. Sikorski, On the representation of Boolean algebras as fields of sets, Fund. Math. vol. 35 (1948) pp. 247-258. MR 0028374 (10:437b)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 06.0X

Retrieve articles in all journals with MSC: 06.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1957-0089179-6
Article copyright: © Copyright 1957 American Mathematical Society

American Mathematical Society